# SDR HNAA2020060500165

- Difficulty date: June 3, 2020
- Submitted: June 5, 2020
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 46,627 hours, 42,764 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB HYD SYS 1 OVHT MESSAGE. PER QRH TURNED OFF HYD SYS 1.  R & R ENGINE DRIVEN PUMP FOR NR 1 ENGINE IRW AMM 29-10-03.  DURING TROUBLESHOOTING PER FIM 29-30-00-810-803A PER FIM 29-30-00-810-803A.  R & R THERMAL SWITCH IRW AMM 29-30-05.  OPS CHECK AND LEAK CHECK GOOD.  OK FOR SERVICE.
